MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 HICKMAN CV CATHETER, DUAL-LUMEN,12F; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 HICKMAN CV CATHETER, DUAL-LUMEN,12F; CHRONIC CATHETERS
Catalog Number 0600620
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 07/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, a patient underwent hickman d/l catheters placement procedure.On (b)(6), it was reported that the post placement procedure, subcutaneous leakage was confirmed.Additionally, redness was noted around the neck.It was replaced and the actual product was checked with a flash, but no holes or other defects were found.The current status of the patient was unknown.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records was performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one 12fr d/l catheter was returned for evaluation.Visual, microscopic, tactile and functional evaluations were performed on the returned device.The red luer and was patent to infusion and aspiration.Upon infusion, thrombus was observed exiting with water on the distal end.No leaks were observed throughout the catheter.The white luer and was patent to infusion and aspiration.No leaks were observed throughout the catheter.An infusion attempt was performed on each luer with dye water and no leaks were observed throughout the catheter.Therefore, the investigation is inconclusive for the reported fluid leak issue as the sample evaluation results indicating no leak and difficulty/issue under laboratory conditions may not be representative of the condition of the device during use.A definitive root cause could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G1, g3, h6 (method, result, conclusion).Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent hickman d/l catheters placement procedure.On (b)(6) 2025 it was reported that the post placement procedure, subcutaneous leakage was confirmed.Additionally, redness was noted around the neck.It was replaced and the actual product was checked with a flash, but no holes or other defects were found.The current status of the patient was unknown.

Brand Name
HICKMAN CV CATHETER, DUAL-LUMEN,12F
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22881871
Report Number3006260740-2025-06143
Device Sequence Number15726265
Product Code LJS
UDI-Device Identifier00801741051913
UDI-Public(01)00801741051913(11)231221(17)281028(10)HUHY1103
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K830233
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0600620
Device Lot NumberHUHY1103
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown